# SDR A6WA201240332

- Difficulty date: March 1, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AROUND NUT PLATE HOLES FS 574-621.  R & R CARGO DOOR SILL FS 574-621 IAW SRM 51-40-11, 51-42-06, & REO 601R-53-690, REV D.
